Classification of nearly associative function algebras by the method of functional equations
Matematičeskie zametki, Tome 39 (1986) no. 6, pp. 806-818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_6_a3,
author = {G. K. Tolokonnikov},
title = {Classification of nearly associative function algebras by the method of functional equations},
journal = {Matemati\v{c}eskie zametki},
pages = {806--818},
year = {1986},
volume = {39},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_6_a3/}
}
G. K. Tolokonnikov. Classification of nearly associative function algebras by the method of functional equations. Matematičeskie zametki, Tome 39 (1986) no. 6, pp. 806-818. http://geodesic.mathdoc.fr/item/MZM_1986_39_6_a3/